# SDR CAL950407

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0419 - CLE - THE 'A' SYSTEM HYDRAULIC QUANTITY WAS LOST WHILE IN FLIGHT.  THE FLUID LOSS WAS ACCOMPANIED BY ILLUMINATION OF THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT.  THE AIRCRAFT LANED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG ACTUATOR DOWN FLEX LINE LEAKING.  THE FLEX LINE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  IN ADDITION, THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  (W)
